# SDR AWXA200400731

- Difficulty date: June 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y765 BETWEEN FR 64 AND FR 66.  MAINTENANCE REMOVED AND REPLACED BEAM Y765 FROM FR 64 TO FR 66 IAW A319 SRM 51-42-11 PG. 39 AND 41 FIG. 18.
